# SDR R61A201501280093

- Difficulty date: January 28, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, APU FIREWALL PANEL 351BZ IS CRACKED.  MAINTENANCE REPAIRED IAW ETD2015-170-009331 REV A SEE VP-048358-2014/203 C1-C2.  PERMANENT REPAIR REQUIRES INSPECTION TO PERFORM A EXTERNAL DET INTERVAL OF 10000 F/C TASK IN MPG/MRBR, REV 9 THAT COVERS REQUIREMENT.  ISSUED NON MEL DMI R92477/1 FOR 6 MONTHS TO ALLOW PERMANENT REPAIR INSPECTION TO BE INCORPORATED IN MAINTENANCE PROGRAM.  TRACKING NR 21 IAW GMM 5.16.1.
